Discussions that mention synthroid

Thyroid Disorders board


I have a question. I am on vacation and I left my synthroid at home. My doc's office is closed for the holiday weekend and I will not get my Synthroid (150mcg) until Monday or Tuesday. I am hypo and have already had my thyroid gland removed. What will happen to me if I don't take it for 3 or 4 days? Will I go through any kind of withdrawal symptoms? Please let me know if anyone has missed a few pills before. Thanks!!
Teh half-life of T4 (the hormone in Synthroid) is about 7 days. IT is hard to say how it will affect you, since we are all different.

What you CAN do is see if a pharmacy where you are on vacation will sell you a few day's supply. It never hurts to ask...
This is an older post, but just thought I'd add my 2 cents anyway. I went without my Synthroid for 10 days and went from .12 to 5.76 TSH. I was so hyper I couldn't stand it, and that's why I stopped taking my Synthroid for awhile. It won't hurt you to go without for a few days, but resume your pills asap! You might feel some fatigue and achiness creeping up, but it will gradually go away when you build your levels back up.

Marilyn :)